# SDR HYIA05032014003

- Difficulty date: May 1, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 33,184 hours, 27,663 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 52111732
- Condition: Cracked
- Location: Wing
- Part time: 33,184 hours, 27,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED INSPECTION, MULTIPLE WEB FLANGE CRACKS WERE NOTED AT AFT FUSELAGE CARRY THROUGH SPAR ASSEMBLY, PN 5211173-2 AT CTR UPPER SECTION FWD & AFT WEBS.  THIS DAMAGE WILL BE REPAIRED, REPAIR DEFINITION SUPPLIED & SUBSTANTIATED BY DER.  A SUPPLEMENT TO THIS SDR WILL BE FORWARDED SEPARATELY FURTHER ILLUSTRATING DAMAGE POINTS.
